# SDR ASAA1158822

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,305 hours, 3,525 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 91XT
- Condition: Failed
- Location: Weather Radar
- Part time: 34,714 hours, 12,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THROUGH LIGHT TO MODERATE TURBULENCE WE GOT A COUPLE OF WEATHER RADAR FAIL ( WXR FAIL) MESSAGES.  RADAR WORKED FINE WHEN TURBULENCE SMOOTHED OUT.  CONFIRMED INTERMITTENT WX FAIL ON GND.  REMOVED & REPLACED WXR R/T REF MM 34 43 41 000 801 & 34 43 41 400 801.  OPS NORMAL PER SAME.  ETOPS GND VERIFICATION TEST SUCCESSFUL.
